started · updated
108 Military Central Hospital warns of late filler complications
Doctors at 108 Military Central Hospital have issued a warning regarding late-onset complications from dermal filler injections. In the last two months, the Department of Plastic and Microsurgery has treated five patients presenting with swelling, inflammation, and abscesses in the chest and gluteal regions.
These complications appeared 5 to 10 years after the initial cosmetic procedures, which were performed at spas. In all cases, patients lacked specific information regarding the type of filler used, the manufacturer, or the product's origin. This lack of documentation complicates the diagnostic process and the selection of appropriate treatments, which may include imaging, microbiological testing, drainage, or surgery to remove necrotic tissue and foreign materials.
Medical professionals advise that late complications can stem from inflammatory responses, foreign body reactions, or infections surrounding the injected material. Patients are urged to seek medical attention if they experience swelling, heat, redness, pain, or unusual lumps in previously treated areas. Experts recommend only undergoing such procedures at licensed facilities with qualified professionals and maintaining detailed records of all cosmetic products used.